# SDR EIA2000148

- Difficulty date: April 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - DURING AFT PRESSURE BULKHEAD MOD, M/D BS 2360 STRINGER 48R PRESSURE BULKHEAD FORWARD SKIN CORROSION FOUND.  TRIMMED OF M/D BS 2360 STRINGER 48R PRESSURE BULKHEAD FORWARD SKIN CORROSION AREA PER SRM 51-10-01 AND AFT INNER SKIN.  NDT INSPECTED PER NTM 51-00-00 PT6 FIG 4.  REPAIRED PER RS R53-63-34329 AND BOEING MESSAGE EVG-HKG-00046H/-00046F/-00031F/-00043H.  (M)
